A member asked:

Second day dizziness when standing and walking? feel nausea or vomiting but not come out eating well still i m rest sleep yesterday i take it panadol then very dizzy when i wake up that time now still dizzines?

2 doctors weighed in across 2 answers
Dr. Sue Ferranti answered

Specializes in Internal Medicine

You should let your doctor know since the dizziness may be related to the medication. If you are able to take your blood pressure when sitting and again when standing, this may be helpful to your doctor, especially if the blood pressure decreases when you stand and become dizzy. Your medicine dose may need to be adjusted or the medicine changed to something else. Good luck!

Answered 8/17/2023

0 views

Thank
Dr. Donald Colantino answered

Specializes in Internal Medicine

If your dizziness is vertigo ( spinning feeling) & provoked or aggravated by head and body motion, including when lying in bed, rather than lightheadedness, you're probably dealing with an inner ear problem. Treatments are available. Your MD or an ENT specialist can sort this out and advise you.

Answered 8/17/2023

0 views

Thank

Related Questions